MathSciNet Relay Station
MathSciNet bibliographic data
MR2775902 60G50 (11B25 60B15 60C05)
Nguyen, Hoi; Vu, Van Optimal inverse Littlewood-Offord theorems. Adv. Math. 226 (2011), no. 6, 5298–5319.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement